# SDR CALA2013111993037

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,711 hours, 25,312 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAK NR 3 BRAKE LINE.  R & R NR3 BRAKE PRESS LINE.
